# SDR DALA2015122807732

- Difficulty date: December 22, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 57,283 hours, 23,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2R INOPERATIVE. REPLACED DOOR 2R EXTERIOR EMERGENCY LIGHT ASSY IAW AMM 33-51-06.  CHECKS OK.  LIGHT ASSY BP FROM UA.  PN 30-2044-5. SN 9501 ITEM DEF TO BP.  REPLACED  DOOR 2R EXTERIOR EMERGENCY LIGHT ASSY & EMERGENCY LIGHT OPS CHECK OK IAW AMM 33-51.  REMOVED PARTS, PN 30-2044-5, SN 9501.
